# SDR AALA202005269017

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 9,132 hours, 3,757 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Condition: Failed
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED TRIM FAIL INDICATION AFTER TAKE OFF. FIRST OFFICERS PFD SPEED LIMIT FLAG IN VIEW MMO TAPE DISAPPEARS AND REAPPEARS. IN ADDITION, AUTO PILOT A OR B COULD NOT BE ENGAGED AND DUE TO THE SPEED FAIL INDICATION THE AIRCRAFT COULD NOT ENTER RVSM AIR SPACE. THE AIRCRAFT RETURNED TO DFW, NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  REPLACED FLIGHT CONTROL COMPUTER (FCC) CHANNEL A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 22-11-33.
